# SDR IPXA2018010825230

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 31,396 hours, 21,824 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE FOR THE  LT GENERATOR OFF,  GEN OFF LIGHT ON LT BUSS, OFF LIGHT ON LT BUS ISOLATION LIGHT ON GEN RESET DID NOT CORRECT THE PROBLEM.  DIVERTED,  EMERGENCY DECLARED.  APU DID NOT START AFTER TWO ATTTEMPS LT AC BUSS DI REST AFTER RECYCLING L BUSS TIE INSPECTION LEFT SCAVAGE FILTER,  DP1 CLEAN, NOT POPPED AND CHANGED IDG OIL IAW FIM 24-20-00/201, TABLE 202, 5113447 1-5-18 DTW T/S IAW FIM 24-20-00-810-802 FAULT ON BPCU WAS DP TRIP MAIN BUSS OVERLAP ZONE. REPLACED L IDG PER 24-11-01-0401. OPS AND LEAK CHECKED GOOD.
